# SDR AUS20021078

- Difficulty date: September 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A42
- Condition: Seized
- Location: Right
- Part time: 30,681 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE SUFFERED AN IN FLIGHT FAILURE WITH THE ENGINE SEIZING. INSPECTION FOUND A CRACK IN THE COMPRESSOR SECTION INTAKE HOUSING WITH OIL POOLING IN THE EXHAUST SECTION. CRACK LENGTH 50.8MM TO 63.5MM (2IN TO 2.5IN).
